# SDR SB06087

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6131508551
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLIGHT DEPARTED DCA, EN ROUTE TO FLL, WITH THE NR 1 ENGINE A-LOOP FIRE DETECTION ON MEL 26-2A.  DURING CRUISE, THE NR 1 ENGINE B-LOOP FAULT LIGHT ILLUMINATED.  CREW PERFORMED FIRE TEST AND HANDLE WOULD NOT TEST IN B-LOOP.  WITH NO FIRE PROTECTION ON THE NR 1 ENGINE, FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT NR 1 ENGINE -A- AND -B- LOOPS IN ASSOCIATION WITH MM 26-11-00-1, FIGURE 101.  ALSO CHECKED EACH INDIVIDUAL LOOP.  ALL CHECK GOOD.  REMOVED AND REPLACED NR 1 ENGINE CORE HARNESS PER MOC REQUEST.  OPERATIONAL CHECK OF FIRE WARNING OK.  ACCOMPLISHED ENGINE TEST FOR HARNESS CHANGE PER MM 71-00-00.  CLEARED MEL 26-2A FOR NR 1 ENGINE -A-
